# SDR RU32006F00002

- Difficulty date: March 8, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N98
- Make and model: Braero BAE125800A
- Aircraft serial: 258156
- Engine: Garrtt TFE7315R
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT MOVE TO UP POSITION.  AC LANDED WITH GEAR LEFT IN DOWN POSITION.  OVERWEIGHT LANDING INSPECTION REQUIRED.  VISIBLE PRECIP.  ICING PREVAILED ON GROUND AT T/O AND AT LEVEL OFF ALT OF 5000MSL.  CLEANED SELECTOR LEVER AND MICROSWITCH IN NOSE WHEEL WELL.  RESEATED LT SQUAT SWITCH CB.  PERFORMED GEAR RETRACTIONS IAW TI.  OPS CHECKED GOOD.  (K)
